# SDR UPS07849946

- Difficulty date: June 8, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L2 DOOR INNER SKIN BROKEN AT LWR HINGE ARM CUTOUT.  REMOVED BROKEN STRAP AT L2 DOOR ARM CUTOUT IAW SRM 51-3-0.  FABRICATED AND INSTALLED REPAIR STRAP AT L2 DOOR ARM CUTOUT IAW DWG 5750988, AND SRM 51-3-0.
